Title: Asymptotic-preserving projective integration schemes for kinetic equations in the diffusion limit
Authors: Lafitte, Pauline *
Samaey, Giovanni * # ×
Issue Date: 2012
Publisher: SIAM
Series Title: SIAM Journal on Scientific Computing vol:34 pages:A579-A602
ISSN: 1064-8275
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science